Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 53, NWS Atlanta, GA

March 31, 2020Crisp County, Wilcox County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 31, 2020, 1:53 PM EDT for Crisp County, Wilcox County, Georgia. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2020, 1:53 PM EDT (17:53 UTC)
Expired
Mar 31, 2020, 2:45 PM EDT
In force
52 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Crisp County, GA, Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 87 km from the middle of the area, began a volume at 17:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 9:51 AM EDTTornado WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.9 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 316 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2296 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
316 m²/s²
0-3 km storm-relative helicity
406 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

313 
WUUS52 KFFC 311753
SVRFFC
GAC081-315-311845-
/O.NEW.KFFC.SV.W.0053.200331T1753Z-200331T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
153 PM EDT Tue Mar 31 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Wilcox County in central Georgia...
  Crisp County in central Georgia...

* Until 245 PM EDT.

* At 153 PM EDT, a severe thunderstorm was located over Oakfield, or
  12 miles east of Leesburg, moving northeast at 60 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Cordele, Abbeville, Rochelle, Arabi, Pitts, East Crisp, Fort Early,
  Georgia Veterans Memorial St Pk, Cedar Creek, Antioch Church, Pope
  City, Seville, Hatley, Browning, Pleasant View, Raines, Double Run,
  Tremont, Wenona and Owensboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3181 8383 3183 8384 3182 8385 3184 8386
      3185 8394 3192 8392 3195 8393 3203 8369
      3203 8361 3206 8361 3212 8341 3208 8332
      3200 8328 3199 8329 3195 8326 3195 8324
      3185 8318 3185 8361 3180 8361 3180 8378
TIME...MOT...LOC 1753Z 245DEG 51KT 3178 8396 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
381 
WWUS52 KFFC 311833
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
233 PM EDT Tue Mar 31 2020

GAC081-311842-
/O.CAN.KFFC.SV.W.0053.000000T0000Z-200331T1845Z/
Crisp GA-
233 PM EDT Tue Mar 31 2020

...THE SEVERE THUNDERSTORM WARNING FOR CRISP COUNTY IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 PM EDT for central
Georgia. A Tornado Watch also remains in effect until 900 PM EDT for
central Georgia.

LAT...LON 3204 8355 3212 8341 3208 8332 3200 8328
      3199 8329 3195 8326 3195 8324 3185 8318
      3185 8361 3193 8360
TIME...MOT...LOC 1832Z 245DEG 51KT 3202 8336 

$$

GAC315-311845-
/O.CON.KFFC.SV.W.0053.000000T0000Z-200331T1845Z/
Wilcox GA-
233 PM EDT Tue Mar 31 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR WILCOX COUNTY...

At 232 PM EDT, a severe thunderstorm was located near Abbeville,
moving northeast at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Abbeville, Rochelle, Pitts, Browning, Cedar Creek, Double Run,
Antioch Church, Owensboro and Pope City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 PM EDT for central
Georgia. A Tornado Watch also remains in effect until 900 PM EDT for
central Georgia.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

&&

LAT...LON 3204 8355 3212 8341 3208 8332 3200 8328
      3199 8329 3195 8326 3195 8324 3185 8318
      3185 8361 3193 8360
TIME...MOT...LOC 1832Z 245DEG 51KT 3202 8336 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 10:24 AM EDT, 3 hours 29 minutes earlier.

Area forecast discussion, Mar 31, 10:24 AM EDT, 3 hours 29 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1024 AM EDT Tue Mar 31 2020

.UPDATE...

A Tornado Watch has been issued for the majority of central Georgia
and portions of north Georgia, including the south metro area. This
watch will be in effect until 4 PM EDT this afternoon.As a deepening
surface low enters Alabama and approaches from the west, widespread
convective showers have begun to spread into northwest Georgia. An
area of instability across central Georgia to the south of a warm
front is contributing to an area of instability and strong low-level
shear. As a result, strong to severe thunderstorms remain possible
across central and portions of north Georgia during the late
morning and afternoon hours as the system approaches. A few
tornadoes and damaging wind gusts will be the primary hazards with
any severe thunderstorms that occur.

King

&&

.PREV DISCUSSION... /Issued 700 AM EDT Tue Mar 31 2020/

UPDATE FOR AVIATION...

PREV DISCUSSION... /Issued 355 AM EDT Tue Mar 31 2020/

SHORT TERM /Today through Wednesday/...
The main concern will be the possibility for severe weather today.
SPC has highlighted a slight risk area covering a large portion
of central GA and a marginal risk area up to Atlanta.

This is due to surface low pressure forecast to move across central GA
dragging a warm front into the area and a short wave moving across
the forecast as well. This will give the possibility for a line of
convective showers that could become severe storms as they move across
the area roughly 11am to 6pm. The warm front will provide an area of
instability and low level shear along and to the south.
The main hazard will be gusty and possibly damaging winds. In the slight
risk area, tornadoes and large hail will also be possible.

Once the surface system passes, storm chances will diminish quickly
and all rain chances will end tonight. Also as the surface system passes,
the winds will increase for a period overnight with some areas getting to
wind advisory criteria(20 mph sustained).

Wednesday is expected to be dry as high pressure moves toward the area.

Forecast high temperatures are running well below normal over N GA today
and plus or minus several degrees of normal over central GA.
Forecast high temperatures are running about 5-12 degrees below normal
on Wednesday. Forecast low temperatures are running within a few degrees
of normal for tonight.

Overall confidence is medium.

BDL

LONG TERM /Wednesday Night through Monday/...

High pressure in place at the beginning of the long term portion
of the forecast. The high pressure ridge will begin to push
offshore on Saturday ahead of a cold front entering the Lower
Mississippi River Valley. The front will continue eastward late
Saturday and eventually push south of the CWA late Sunday/early
Monday. Not confident on exactly how far south the front will make
it as it will be parallel to the mid level flow. Unsettled
weather will prevail for early next week. A wave of low pressure
is expected to interact with the old frontal boundary and bring a
bit more widespread precip to the CWA.

NListemaa

AVIATION...
12Z Update...
Increasing potential for MVFR-IFR ceilings through the day with
showers and some thunderstorms, most likely over central GA.
Improvement is expected to VFR tonight.
Surface winds becoming NE-SE then ESE-SSW then W-N around 7-14 kts
then 12-18 kts when the winds go W-N with gusts 22-28 kts.

//ATL Confidence...12Z Update...
Low to medium confidence for all elements.

BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          62  43  64  42 /  90  60   0   0
Atlanta         61  42  61  42 /  90  30   0   0
Blairsville     52  37  54  36 /  90  50   5   0
Cartersville    58  39  60  39 /  90  20   0   0
Columbus        73  45  68  45 /  80  20   0   0
Gainesville     57  41  61  41 /  90  50   0   0
Macon           71  45  66  44 /  90  30   0   0
Rome            58  40  61  40 / 100  20   0   0
Peachtree City  64  42  63  41 /  90  20   0   0
Vidalia         78  50  67  48 /  90  60   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 4 PM EDT this afternoon for the following
zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee...
Clayton...Coweta...Crawford...Crisp...Dodge...Dooly...Fayette...
Glascock...Greene...Hancock...Harris...Heard...Henry...Houston...
Jasper...Jefferson...Johnson...Jones...Lamar...Laurens...Macon...
Marion...Meriwether...Monroe...Morgan...Muscogee...Newton...
Peach...Pike...Pulaski...Putnam...Rockdale...Schley...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Troup...
Twiggs...Upson...Warren...Washington...Webster...Wilcox...
Wilkinson.

&&

SHORT TERM...King
LONG TERM....NListemaa
AVIATION...BDL
Hazardous weather outlook, Mar 31, 5:17 AM EDT, 8 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
517 AM EDT Tue Mar 31 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-010930-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
517 AM EDT Tue Mar 31 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

A low pressure system will move across the southeast states today,
bringing widespread showers and thunderstorms. A threat for severe
weather exists, mainly for areas south of Interstate 20. Hail,
damaging winds and a few tornadoes are all possible with this
system. To the north of this severe risk, the threat for heavy
rain will exist which could lead to localized flooding. The most
likely timing for any severe weather should be between noon and
7PM.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters should monitor the latest information for possible
activation across portions of central Georgia later today.

In the hours before

Special weather statement, Mar 31, 1:01 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
101 PM EDT Tue Mar 31 2020

GAZ089>091-311730-
Chattahoochee GA-Marion GA-Muscogee GA-
101 PM EDT Tue Mar 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR CHATTAHOOCHEE...NORTHWESTERN
MARION AND SOUTHERN MUSCOGEE COUNTIES UNTIL 130 PM EDT...

At 100 PM EDT...a strong thunderstorm was over Fort Mitchell, or 8
miles south of Phenix City...moving east at 55 mph.

  HAZARD...Winds 40 to 50 mph...pea sized hail and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Cusseta, North Fort Benning, Fort Benning/lawson Army Air Fld,
Brantley, Saint Marys Hills, Christopher, Sand Hill, Battle Park,
Vista Terrace, Jamestown/south Fort Benning, Manta, Zellobee, Custer
Road Terrace, Eelbeck/West Fort Benning, Benning Hills, Benning Park
and Carter Acres.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3235 8500 3238 8497 3238 8499 3239 8497
      3241 8498 3242 8496 3244 8497 3245 8499
      3254 8468 3252 8469 3253 8462 3230 8453
      3225 8492 3226 8489 3230 8494 3233 8501
TIME...MOT...LOC 1700Z 254DEG 48KT 3234 8504

HAIL...0.25IN
WIND...50MPH
Local storm report, Mar 31, 1:23 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
123 PM EDT TUE MAR 31 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1116 AM     TSTM WND DMG     1 ESE THOMAS CROSSROADS 33.40N  84.67W
03/31/2020                   COWETA             GA   SOCIAL MEDIA

            MULTIPLE PINE TREES WERE SNAPPED ON EBENEZER CHURCH
            ROAD NEAR HIGHWAY 34.

&&

EVENT NUMBER FFC2000260

RWILLIS
Special weather statement, Mar 31, 1:30 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
130 PM EDT Tue Mar 31 2020

GAZ061-062-073>075-311830-
Washington GA-Baldwin GA-Hancock GA-Glascock GA-Warren GA-
130 PM EDT Tue Mar 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WASHINGTON...
NORTHERN BALDWIN...HANCOCK...GLASCOCK AND SOUTHERN WARREN COUNTIES
UNTIL 230 PM EDT...

At 130 PM EDT...a line of strong thunderstorms was along a line
extending from Shoulderbone to near Allenwood...and moving east at 45
mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Milledgeville, Sparta, Gibson, Mitchell, Edge Hill, Edgehill,
Meriwether, Hamburg State Park, Shoals, Devereux, Jewell, Beulah,
Warthen, Beall Springs, Underwood, Linton, Mayfield, Oconee Springs
Park, Agricola and Reese.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3317 8258 3312 8258 3313 8266 3311 8265
      3309 8267 3309 8337 3319 8329 3319 8327
      3328 8322 3331 8315 3334 8314 3336 8316
      3340 8255 3335 8255 3334 8250 3334 8245
      3331 8239
TIME...MOT...LOC 1730Z 268DEG 38KT 3336 8307 3310 8330

WIND...40MPH
Local storm report, Mar 31, 1:31 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
131 PM EDT TUE MAR 31 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     TSTM WND DMG     2 SW MADRAS             33.42N  84.78W
03/31/2020                   COWETA             GA   SOCIAL MEDIA

            TREES REPORTED DOWN ACROSS THE ROAD AND ON A STRUCTURE
            NEAR THE INTERSECTION OF PINE HOLLOW DR AND US-29.

&&

EVENT NUMBER FFC2000261

NM
Special weather statement, Mar 31, 1:37 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
137 PM EDT Tue Mar 31 2020

GAZ072>074-083-084-311800-
Wilkinson GA-Washington GA-Baldwin GA-Jones GA-Twiggs GA-
137 PM EDT Tue Mar 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON...SOUTHWESTERN
WASHINGTON...SOUTHERN BALDWIN...SOUTHEASTERN JONES AND NORTHERN
TWIGGS COUNTIES UNTIL 200 PM EDT...

At 137 PM EDT...a strong thunderstorm was near Hebron, or 11 miles
southeast of Milledgeville...moving east at 60 mph.

  HAZARD...Winds up to 40 mph.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Milledgeville, Sandersville, Irwinton, Gordon, Tennille, Ivey,
McIntyre, Toomsboro, Oconee, Deepstep, Midway-Hardwick, Postell,
James, Coopers, Allenwood, Mountain Springs, Griswoldville, Haddock,
Pancras and Greenberry Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3280 8284 3278 8289 3272 8318 3287 8356
      3309 8338 3309 8312 3305 8310 3308 8305
      3309 8299 3309 8267
TIME...MOT...LOC 1737Z 269DEG 51KT 3301 8305

WIND...40MPH
Special weather statement, Mar 31, 1:52 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
152 PM EDT Tue Mar 31 2020

GAZ080-091>093-311815-
Macon GA-Schley GA-Taylor GA-Marion GA-
152 PM EDT Tue Mar 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MACON...NORTHERN
SCHLEY...SOUTHERN TAYLOR AND NORTHEASTERN MARION COUNTIES UNTIL 215
PM EDT...

At 151 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm near Mauk, or 10 miles northeast of Buena
Vista...moving east at 45 mph.

  HAZARD...40 to 50 mph wind and increased chance of a brief
           tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light...unsecured objects...this
           storm has also exhibited localized rotation. A brief
           tornado could quickly form.

Some locations in the path of this storm include
Butler, Reynolds, Rupert, Charing, Garden Valley, Hicks, Potterville
and Mauk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3239 8451 3252 8453 3262 8411 3239 8407
TIME...MOT...LOC 1751Z 261DEG 37KT 3245 8443

WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 10:31 AM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard, Meriwether, Troup59 min
Mar 31, 10:51 AM EDTSpecial Weather StatementFFCCarroll, Cobb, Douglas24 min
Mar 31, 11:16 AM EDTSevere Thunderstorm WarningFFCButts, Clayton, Coweta, DeKalb, Fayette, Fulton and 3 more44 min
Mar 31, 11:20 AM EDTSpecial Weather StatementFFCCobb, DeKalb, Douglas, Fulton40 min
Mar 31, 11:32 AM EDTSevere Thunderstorm WarningFFCHarris, Lamar, Meriwether, Pike, Talbot, Troup and 1 more58 min
Mar 31, 11:49 AM EDTSpecial Weather StatementFFCBarrow, DeKalb, Gwinnett, Jackson26 min
Mar 31, 11:52 AM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Morgan, Newton, Rockdale and 1 more38 min
Mar 31, 12:12 PM EDTSpecial Weather StatementFFCButts, Jasper33 min
Mar 31, 12:25 PM EDTSpecial Weather StatementFFCBanks, Clarke, Madison, Oconee35 min
Mar 31, 12:27 PM EDTSpecial Weather StatementFFCChattahoochee, Harris, Muscogee, Stewart63 min
Mar 31, 12:27 PM EDTSevere Thunderstorm WarningFFCClarke, Greene, Morgan, Oconee, Oglethorpe, Putnam33 min
Mar 31, 12:31 PM EDTSpecial Weather StatementFFCButts, Jasper, Lamar, Monroe, Talbot, Upson29 min
Mar 31, 12:43 PM EDTSpecial Weather StatementFFCBibb, Jasper, Jones, Monroe, Putnam, Upson62 min
Mar 31, 12:55 PM EDTSpecial Weather StatementFFCGreene, Oglethorpe, Taliaferro, Warren, Wilkes50 min
Mar 31, 1:01 PM EDTSpecial Weather StatementFFCChattahoochee29 min
Mar 31, 1:04 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Schley, Taylor41 min
Mar 31, 1:09 PM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Jones, Twiggs, Wilkinson25 min
Mar 31, 1:14 PM EDTTornado WarningFFCChattahoochee, Marion46 min
Mar 31, 1:23 PM EDTTornado WarningFFCStewart, Sumter, Webster23 min
Mar 31, 1:30 PM EDTSpecial Weather StatementFFCGlascock, Hancock60 min
Mar 31, 1:33 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Houston, Pulaski, Sumter, Wilcox42 min
Mar 31, 1:37 PM EDTSpecial Weather StatementFFCBaldwin, Washington, Wilkinson23 min
Mar 31, 1:52 PM EDTSpecial Weather StatementFFCTaylor23 min
Mar 31, 2:00 PM EDTSpecial Weather StatementFFCJefferson, Washington60 min
Mar 31, 2:10 PM EDTSpecial Weather StatementFFCPulaski35 min
Mar 31, 2:25 PM EDTSpecial Weather StatementFFCPeach50 min
Mar 31, 2:40 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wheeler, Wilcox50 min
Mar 31, 2:46 PM EDTSpecial Weather StatementFFCJohnson, Twiggs, Wilkinson29 min
Mar 31, 3:09 PM EDTSpecial Weather StatementFFCBleckley, Laurens51 min
Mar 31, 3:16 PM EDTSpecial Weather StatementFFCJohnson44 min
Mar 31, 3:50 PM EDTSpecial Weather StatementFFCEmanuel25 min
Mar 31, 3:52 PM EDTSevere Thunderstorm WarningFFCEmanuel22 min
Mar 31, 3:59 PM EDTSpecial Weather StatementFFCTreutlen31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.